# SDR SWAA2020113029552

- Difficulty date: November 7, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LEADING EDGE STA 105.26 AT LT HORIZONTAL STABILIZER.  REPLACED RIB (SHORD) ON ACCESS PANEL 331B LEADING EDGE STA 105.26 AT LT HORIZONTAL STABILIZER, IAW B737-700 SRM 51-40-02 AND 51-10-02 DRAWING NR 186A1001 REV 'B'.
